# SDR AALA20160817013

- Difficulty date: August 17, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 88,233 hours, 42,178 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 99118431
- Condition: Worn
- Location: Bs 1510
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRAME AT BS 1510 IS WORN ON LOWER LEFT SIDE BETWEEN L20 - 27L. REPAIRED THE FRAME IAW SRM 53-01-00-001 FIGURE 2 AND EA 262881.
